# SDR DALA2015092805842

- Difficulty date: September 26, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N999DN
- Make and model: Doug MD-88
- Aircraft serial: 53371
- Aircraft time: 62,559 hours, 44,930 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A DENT WAS FOUND SEVEN INCHES FWD OF ELEVATOR ACCESS DOOR.  REPAIRED IAW SRM 53-04-01-5B.
